Bulletin of the American Mathematical Society

Addendum, The $q$-regularity of lattice point paths in $R^n$

Jerome L. Paul

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1136.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537434

Mathematical Reviews number (MathSciNet)
MR0366679

Zentralblatt MATH identifier
0314.05001

Citation

Paul, Jerome L. Addendum, The $q$-regularity of lattice point paths in $R^n$. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1136. https://projecteuclid.org/euclid.bams/1183537434


Export citation

References

  • 1. J. L. Paul, The q-regularity of lattice point paths in Rn, Bull. Amer. Math. Soc. 81 (1975), 492-494.